About the growth of entire functions solutions of linear algebraic q-difference equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, p. 53-94
@article{AFST_1992_6_1_1_53_0,
     author = {Ramis, Jean-Pierre},
     title = {About the growth of entire functions solutions of linear algebraic $q$-difference equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {1},
     year = {1992},
     pages = {53-94},
     zbl = {0796.39005},
     mrnumber = {1191729},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_1_53_0}
}
Ramis, Jean-Pierre. About the growth of entire functions solutions of linear algebraic $q$-difference equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, pp. 53-94. http://www.numdam.org/item/AFST_1992_6_1_1_53_0/

[A1] Adams (C.R.) .- Linear q-difference Equations, Bull. A.M.S., 1931, pp. 361-399. | JFM 57.0534.05 | Zbl 0002.19103

[A2] Adams (C.R.) .- On the linear ordinary q-difference equations, Ann. Math., Ser. II, 30 (1929), pp. 95-205. | JFM 55.0263.01 | MR 1502876

[Be1] Bezivin (J.-P.) .- Sur les équations fonctionnelles aux q-différences, preprint Paris VI (1990). | MR 1044165

[Be2] Bezivin (J.-P.) .- Letter to J. P. Ramis, february (1992).

[B] Birkhoff (G.D.) .- The Generalised Riemann Problem for Linear Differential Equations and the Allied Problems for Linear Differential and q-Difference Equations, Proc. Am. Acad., 49 (1913) pp. 521-568. | JFM 44.0391.03

[Bo] Boas R.P. Jr .- Entire Functions, Academic Press Inc., New-York (1954). | MR 68627 | Zbl 0058.30201

[GR] Gasper (G.) and Rahman (M.) .- Basic Hypergeometric Series, Encyclopedia of Mathematics and its Applications, G.C. Rota ed., Vol. (1990). | MR 1052153 | Zbl 0695.33001

[Ge1] Gelfond (A.O.) .- Sur les fonctions entières, qui prennent des valeurs entières dans les points βn, β est un nombre entier positif et n = 0, 1, 2, ..., Rec. Math. Moscou, 40 (1933) pp. 42-47. | JFM 59.1039.01 | Zbl 0007.12102

[Ge2] Gelfond (A.O.) .- Calcul des différences finies, Dunod, Paris (1963). | MR 157139 | Zbl 0108.27503

[G] Grothendieck (A.) .- Sur certains espaces de fonctions holomorphes I, II, Journal de Crelle, 192 (1953) pp. 35-64 et 77-95. | Zbl 0051.08704

[H] Hardy (G.H.) .- On the function Pρ(x), Quarterly Journal of Math., 3, n° 37 (1906) pp. 146-172. | JFM 36.0458.02

[Ha] Hahn (W.) .- Beiträge zur Theorie der Heinischen Reihen. Die 24 Integrale der hypergeometrischen q-Differenzengleichung, das q-Analogon der Laplace-Transformation, Math. Nach., 2 (1940) pp. 340-379. | MR 35344 | Zbl 0033.05703

[He] Heine (E.) .- Über die Reihe..., J. Reine Angew. Math., 32 (1846) pp. 210-212. | Zbl 032.0920cj

[I] Immink (G.K.) .- Asymptotics of analytic difference equations, Springer Lecture Notes in Math., 1082 (1984). | MR 765699 | Zbl 0548.39001

[J] Jacobi (C.G.J.) .- Fundamenta Nova Theoriae Functionum Ellepticarum, Regiomonti. Sumptibus fratrum Bornträger (1829); reprinted in Gesammelte Werke 1, Reiner 1881, pp. 49-239; reprinted by Chelsea, New York (1969).

[Li] Littlewood (J.E.) .- On the asymptotic approximation to integral functions of zero order, Proc. London Math. Soc., Ser. 2, 5 (1907), pp. 361-410. | JFM 38.0450.01

[MOS] Magnus (W.), Oberhettinger (F.) and Soni (R.P.) .- Formulas and Theorems for the Special Functions of Mathematical Physics, Grund. Math. Wiss., 52, Springer Verlag New York (1966). | MR 232968 | Zbl 0143.08502

[M] Mellin (M.) Acta Soc. Fennicae, t. XXIX, n° 4, p. 15.

[N] Nachbin (L.) .- An extension of the notion of integral functions of the finite exponential type, Anais Acad. Brasil. Ciencias, 16 (1944) pp. 143-47. | MR 10724 | Zbl 0060.22404

[Pr] Praagman (C.) .- Stokes and Gevrey Phenomena in Relation to Index Theorems in the Theory of Meromorphic Linear Difference Equations, Funkcialaj Ekvacioj, 29 (1986) pp. 259-279. | MR 904542 | Zbl 0618.39002

[Ra1] Ramis (J.-P.) .- Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Memoirs of the American Mathematical Society, 296 (1984) pp. 1-95. | MR 733946 | Zbl 0555.47020

[Ra2] Ramis (J.-P.) .- Analytic classification of fuchsian q-difference equations, in preparation (1992).

[Si] Silva (J.) .- As Funçoes Analiticas e a Analise Funcional, Port. Math., 9 (1950) pp. 1-130. | MR 33972 | Zbl 0041.43802

[St] Starcher (G.W.) .- A solution of a simple functional equation as a basis for readily obtaining certain fundamental formulas in the theory of elliptic functions, Bulletin of American Math. Society, 36 (1930) pp. 577- 581. | JFM 56.0326.02

[V1] Valiron (G.) .- Sur les fonctions entières vérifiant une classe d'équations différentielles, Bull. Soc. Math de france, 51 (1926), pp. 33-45. | JFM 49.0216.02 | Numdam

[V2] Valiron (G.) .- Fonctions analytiques et équations différentielles, Journal de Mathématiques, 31 (1952) pp. 293-303. | MR 51915 | Zbl 0047.31003

[Wa] Walliser (R.) .- Über ganze Funktionen, die in einer geometrischen Folge ganze Werte annehmen, Monatsh. für Math., 100 (1985), pp. 329-335. | MR 814207 | Zbl 0596.30041

[Gr] Gramain (F.) .- Fonctions entières d'une ou plusieurs variables complexes prenant des valeurs entières sur une progression géométrique, Cinquante ans de Polynômes - Fifty years of Polynomials, M. Laurent and M. Waldschmidt ed., Springer Lecture Notes, 1418 (1991), pp. 123-137. | MR 1044109 | Zbl 0709.11038

[Pi1] Picard (E.) .- Leçons sur quelques équations fonctionnelles, Gauthier-Villars, Paris (1928). | JFM 54.0426.02 | MR 33960

[Pi2] Picard (E.) .- Sur une classe de transcendantes nouvelles, Premier mémoire, Acta mathematica, 18 (1894) pp. 133-154. | JFM 25.0713.02

[Pi3] Picard (E.) .- Sur une classe de transcendantes nouvelles, Deuxième mémoire, Acta mathematica, 23 (1900) pp. 323-338. | JFM 31.0427.02

[Pi4] Picard (E.) .- Sur une classe de transcendantes généralisant les fonctions elliptiques et abéliennes, Annales de l'Ecole Normale, 3ème série, 30 (1913), pp. 247-253. | JFM 44.0506.03 | Numdam

[Pi5] Picard (E.) .- Sur une classe de surfaces algébriques dont les coordonnées s'expriment par des fonctions uniformes de deux paramètres, Bulletin de la Soc. Math. de France, 28 (1900). | JFM 31.0617.02 | Numdam

[P] Poincaré (H.) .- Sur une classe nouvelle de transcendantes uniformes, Journal de Liouville, 4e série, VI (1890) pp. 539-582; OEuvres Complètes, t. IV. | JFM 22.0420.01

[V3] Valiron (G.) .- Fonctions analytiques, Presses Universitaires de France, Paris (1954). | MR 61658 | Zbl 0055.06702